Differential and Integral Equations

On the structure of separatrix-swept regions in singularly-perturbed Hamiltonian systems

Tasso J. Kaper and Stephen Wiggins

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1363-1381.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875552

Mathematical Reviews number (MathSciNet)
MR1184031

Zentralblatt MATH identifier
0757.58033

Subjects
Primary: 58F30
Secondary: 34C37: Homoclinic and heteroclinic solutions 34E15: Singular perturbations, general theory 58F05 70H05: Hamilton's equations

Citation

Kaper, Tasso J.; Wiggins, Stephen. On the structure of separatrix-swept regions in singularly-perturbed Hamiltonian systems. Differential Integral Equations 5 (1992), no. 6, 1363--1381. https://projecteuclid.org/euclid.die/1370875552


Export citation